MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ARM SLEEVE CONNECTOR, S3; PROTECTOR, SKIN PRESSURE

BAXTER HEALTHCARE CORPORATION ARM SLEEVE CONNECTOR, S3; PROTECTOR, SKIN PRESSURE
Model Number AR-1650-02
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The shoulder suspension tower is designed to position, support and/or distract the patient¿s shoulder in a variety of surgical procedures including, but not limited to lateral arthroscopic and mini-open shoulder surgery.These devices are intended to be used by healthcare professionals within the operating room setting.The shoulder tower was received by baxter.Upon inspection, it was determined that the cable was broken and it was found several cosmetic blemishes.Baxter submitted an estimate for the repair to insurance on behalf of the patient.Customer declined the repair and requested the device to be scrapped.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a broken connection between upper extremity distraction were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
Baxter received a report stating that the should suspension tower and the shoulder suspension pully system became apart.It was discovered during a case.No harm or significant impact to the surgical procedure was reported.

Brand Name
ARM SLEEVE CONNECTOR, S3
Common Device Name
PROTECTOR, SKIN PRESSURE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
100 discovery way
acton MA 01720
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22480583
Report Number3010216206-2025-00015
Device Sequence Number8498938
Product Code FMP
UDI-Device Identifier00888867245051
UDI-Public(01)00888867245051
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-1650-02
Device Catalogue NumberAR-1650-02
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown